MAUDE Adverse Event Report: MENTOR TEXAS ARTOURA BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS ARTOURA BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE
Model Number SMXP130RH
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 09/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The mentor failure analysis lab has received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: not applicable.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a 475cc artoura breast tissue expander experienced deflation on an unspecified side intra operatively.Per physician, when trying to fill expander it did not hold any fluid.No procedural delays or patient consequence was reported.
 
Additional Manufacturer Narrative
The investigation of the returned device was completed by the failure analysis lab on 10/13/2020.Device evaluation summary: according to the information reported, a deflation occurred in a tissue expander.During the visual evaluation of the device, no apparent damage or anomalies were observed.Leak testing was performed, in accordance with mentor procedures, and no leak sites were detected.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
It was discovered on (b)(6) 2020, that device available for evaluation? no, is device returned to manufacturer? unchecked, date device returned to manufacturer was erroneously omitted in initial report.Correction: device available for evaluation?,yes is device returned to manufacturer? checked, date device returned to manufacturer (b)(6)2020.Manufacturer¿s reference number: (b)(4).

Brand Name
ARTOURA BREAST TISSUE EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key10588696
Report Number1645337-2020-12156
Device Sequence Number16853107
Product Code LCJ
UDI-Device Identifier00081317024316
UDI-Public00081317024316
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/16/2023
Device Model NumberSMXP130RH
Device Catalogue NumberSMXP130RH
Device Lot Number9379699
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2020
Initial Date Received by Manufacturer 09/25/2020
Supplement Date Received by Manufacturer09/25/2020
10/13/2020
Initial Report FDA Received Date09/25/2020
Supplement Report FDA Received Date09/25/2020
10/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1